# SDR DL72K000545

- Difficulty date: March 19, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N495DA
- Make and model: Boeing 727232
- Aircraft serial: 21075
- Aircraft time: 73,030 hours, 57,405 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Part number: 656021132
- Part serial: R00122
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER NORMAL T/O AT LGA, THE LDG HANDLE WOULD NOT RAISE ABOVE THE OFF POSITION.  RETURNED TO BLOCK.  REPLACED LANDING GEAR ACCESSORY UNIT.
